What can I do if my Peyronies was caused by Tri-Mix ED injections?

Hi Doc… I have been using tri-mix injections for the past 12 years for erection problems.  The injections have been a perfect solution for the ED however about a year ago I realized I had hourglass Peyronie’s at the base of my penis near the injection sites.

I’m not sure if the injections caused they Peyronie’s disease but I have stopped using the injections and have been using a mechanical penis stretcher for the past 4 months but it hasn’t helped much if at all… Right now my penis is severely dented at the base on the left side.. It is about as half as thick there as it used to be at the worst part and looks like someone took a huge bite out of it there.

If my Peyronies was caused by ED injections would that be reversible and what would be the best course of action to address my Peyronies?

Thanks in advance for your time.

 

Greetings,

Twelve years of injections into the penis is a lot of injections.  I do not know how you can say that the Tri-Mix injections were a “perfect solution” for your ED if they might have caused your Peyronie’s disease.   That is a terribly high price to pay when there are so many other less dangerous and less offensive options to use for ED. 

Now you have been using for four months a mechanical penis stretcher that can also cause Peyronies.   You are really beating up this tissue that you wish to be healthy.  The penis stretcher will not work to eliminate the fibrous tissue because only the normal and healthy tissue will stretch while the dense fibrous tissue will resist the stretching force.  Simple physics says it cannot work.

You should be doing all you can to assist your body to heal the damage you have done to yourself.  I suggest you read “Start Peyronies Treatment.”

Dr.Herazy

3 thoughts on “What can I do if my Peyronies was caused by Tri-Mix ED injections?

  1. 88TRH88 says:

    Greetings Michael,

    Tri-mix is a drug to treat erectile dysfunction (ED), that is injected into the shaft of the penis. Any injection into the thin, delicate tissue of the penis can cause Peyronie’s disease. Repeated injections of Trimix into the same area of he shaft is all the more likely to do it.

    Many men develop Peyronie’s disease this way, yet there is no warning about it. I doubt your MD told you PD could happen from these repeated injections. What a lousy situation.

    Yes, you need help. It is available on this website. Please look around to learn how you can do a few simple things to help your body heal this Peyronie’s disease to the best of your ability. People give us 8-10 reports of moderate to marked success over their PD for every one report of failure, when using the PDI treatment method. Please let me know if I can help you in any way. TRH

  2. Dr.Herazy says:

    Greetings Michael,

    The problem with Trimix is all those repeated injections into one area of the penis. This causes inflammation of the tissue, and in some men Peyronie’s disease starts. It is more common than you would imagine.

    Probably the best place to get started is on our new customer page: Get Started.

    Around half the men who develop Peyronie’s disease will heal it on their own with no help. Obviously, you are not healing your PS on your own so you are going to need a little help. Read around the PDI website and educate yourself how this works. Every order from PDI comes with all the helpful notes you need to put your treatment plan into action. We get 8-10 reports of moderate to marked reversal and improvement of PD for every one report of failure. Those are good odds working in your favor if you follow the suggestions we offer.

    Good luck. Let me know if I can help you in any way. TRH

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.